# SDR REXA2022012300152

- Difficulty date: January 20, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294
- Condition: Corroded
- Location: Bs 310-349 S22r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 22R WAS CORRODED BETWEEN BS 310 AND 349. LOCATED, DRILLED, AND DEBURRED A NEW STRINGER SPLICE IAW SRM 51-40-11-001-001-A01.  INSTALLED THE NEW STRINGER SPLICE IAW SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.
